# SDR IPXA12571838

- Difficulty date: January 29, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 28,036 hours, 19,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N50621
- Condition: Damaged
- Location: Bs 1709
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY LEFT INBD DECK PLATE DAMAGED FASTENER HOLES AT BS 1701, LBL 53. REPAIRED IAW EA 120148 IR AND EO B757-5310-45960-A.
